anxiety

Joined
Nov 15, 2003
Messages
947
Likes
0
|
"anxiety"
#1
Anyone ever experience any anxiety/paranoia from penis pills ? I don't mean because of their inability to work but because of raising estrogen levels or something.
 
Joined
Jun 3, 2003
Messages
731
Likes
1
|
"anxiety"
#2
No, I never worried about this when I took them 2.5 years ago. I read the ingredients very carefully and nothing looked like it would rasie estrogen, although some of the ingredients DO raise testosterone.
 
Joined
Jan 29, 2004
Messages
183
Likes
0
|
"anxiety"
#3
Gandolf said:
No, I never worried about this when I took them 2.5 years ago. I read the ingredients very carefully and nothing looked like it would rasie estrogen, although some of the ingredients DO raise testosterone.
Won't increased levels of testosterone increase estrogen levels as a side effect?
 
Joined
Jun 3, 2003
Messages
731
Likes
1
|
"anxiety"
#4
Stunna said:
Won't increased levels of testosterone increase estrogen levels as a side effect?
No, if you inject a synthetic testosterone substance such as steroids into your body then you will get increased estrogen, but these herbal ingredients stimulate your own natural testosterone production.
 
Joined
Jun 9, 2003
Messages
48
Likes
0
|
"anxiety"
#5
I've taken them before and have experienced anxiety. The main ingredient in causing that is Yohimbine (don't know if that's the correct spelling, but you know it). This has been known to increase heart rate. An increase in heart rate is a sure hit for elevated levels of anxiety for those that are prone to it. I've stopped and never will go back. I guess I'm more sensitive to it. But I did like the additional blood flow it provided. Certainly helped.
 
Joined
Aug 20, 2003
Messages
119
Likes
0
|
"anxiety"
#7
Gandolf said:
No, if you inject a synthetic testosterone substance such as steroids into your body then you will get increased estrogen, but these herbal ingredients stimulate your own natural testosterone production.
Men make estrogen by aromatizing testosterone. If your body thinks its getting to much testosterone it can aromatize more as a way of limiting testosterone. For men it varies the levels though. Men with high levels of testosterone tend to have healthier hair and nails (estrogen receptive parts of body). In fact one reason men lose hair is because testosterone drops and less is available to be aromatized.

Estrogen is even very anabolic. Young women tend to have nice muscle tone because of high estrogen not low estrogen. It is also lipogenic though and adds fat. Many body builders don't take estrogen aromitizing prohibitors because they dont' want to lose the anabolic affects of the estrogen. Plus it plays a lot of vital roles in our bodies. One time for a week I took an anti estrogen aromitizing supplement and I had a lot of side effects from it. Like dandruff, when I'd never had dandruff before. I quit it and everything went back to normal, but thats when I really started appreciating my seemingly very healthy estrogen levels.

Estrogen is pretty healthy for you, I doubt it would cause anxiety. Acer may be right though that yohimbe can give an increased likelyhood of anxiety. As with most things it might affect some men really badly, and other not at all. If you are noticing increased anxiety while taking them it probably is them. However if you were scared you would be anxious if you took them, then did get anxious when you took them it most likely is psycho-somatic.
 
Joined
Jun 15, 2003
Messages
555
Likes
1
|
"anxiety"
#8
If you need any penis pills , check out SWM's link for generic Viagra. I believe I will buy a little from this site within the month.
 
Joined
Oct 7, 2003
Messages
452
Likes
0
|
"anxiety"
#10
randolf said:
Men make estrogen by aromatizing testosterone. If your body thinks its getting to much testosterone it can aromatize more as a way of limiting testosterone. For men it varies the levels though. Men with high levels of testosterone tend to have healthier hair and nails (estrogen receptive parts of body). In fact one reason men lose hair is because testosterone drops and less is available to be aromatized.

Estrogen is even very anabolic. Young women tend to have nice muscle tone because of high estrogen not low estrogen. It is also lipogenic though and adds fat. Many body builders don't take estrogen aromitizing prohibitors because they dont' want to lose the anabolic affects of the estrogen. Plus it plays a lot of vital roles in our bodies. One time for a week I took an anti estrogen aromitizing supplement and I had a lot of side effects from it. Like dandruff, when I'd never had dandruff before. I quit it and everything went back to normal, but thats when I really started appreciating my seemingly very healthy estrogen levels.

Estrogen is pretty healthy for you, I doubt it would cause anxiety. Acer may be right though that yohimbe can give an increased likelyhood of anxiety. As with most things it might affect some men really badly, and other not at all. If you are noticing increased anxiety while taking them it probably is them. However if you were scared you would be anxious if you took them, then did get anxious when you took them it most likely is psycho-somatic.
A friend of mine takes an e-blocker to raise his t-levels.
His dr. says most men with low t-levels realy just have high e-levels. If you are ever told you have low t- have your e- checked!
LT
 
Joined
Nov 24, 2003
Messages
125
Likes
0
|
"anxiety"
#11
If you are having panic attacks, anxiety, and or rapid heart beat you might want to get you thyroid checked. Low thyroid will cause this and it's really common and easy to treat. If you get that hopeless feeling thats also a sign.
 

bigbutnottoo

Active member
Joined
Oct 25, 2003
Messages
1,672
Likes
1
|
"anxiety"
#12
YES. Stimulants cause this. If I take Yohimbe I get this and a flush. If I take ephedrine, I get manic depressive ( I am taking it right now and its killing me).
 
Top Bottom